Alert archive / California / Wind Advisories in 2022
Wind Advisory 9, NWS Eureka, CA
NWS Eureka, CA issued this wind advisory at Nov 29, 2022, 8:18 AM PST for Del Norte County, Humboldt County, California. It took effect at Nov 30, 2022, 10:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2022, 8:18 AM PST (16:18 UTC)
- In effect from
- Nov 30, 2022, 10:00 AM PST
- Expired
- Nov 30, 2022, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 4.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
812 WWUS76 KEKA 291618 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 818 AM PST Tue Nov 29 2022 CAZ101-103-300030- /O.NEW.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ /O.CON.KEKA.FZ.W.0029.000000T0000Z-221129T1700Z/ Coastal Del Norte-Northern Humboldt Coast- 818 AM PST Tue Nov 29 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 27. For the Wind Advisory, south winds 15 to 20 mph with gusts up to 45 mph expected. * WHERE...Coastal Del Norte and Northern Humboldt Coast Counties. * WHEN...For the Freeze Warning, until 9 AM PST this morning. For the Wind Advisory, from 10 AM to 7 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-291730- /O.CON.KEKA.FZ.W.0029.000000T0000Z-221129T1700Z/ Mendocino Coast- 818 AM PST Tue Nov 29 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 26. * WHERE...Mendocino Coast County. * WHEN...Until 9 AM PST this morning. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ102-104>106-300030- /O.NEW.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 818 AM PST Tue Nov 29 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Del Norte Interior, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 10 AM to 7 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
8 follow-up statements
098 WWUS76 KEKA 291636 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 836 AM PST Tue Nov 29 2022 CAZ101-103-300045- /O.EXP.KEKA.FZ.W.0029.000000T0000Z-221129T1700Z/ /O.CON.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Coastal Del Norte-Northern Humboldt Coast- 836 AM PST Tue Nov 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... * WHAT...South winds 15 to 20 mph with gusts up to 45 mph expected. * WHERE...Coastal Del Norte and Northern Humboldt Coast Counties. * WHEN...From 10 AM to 7 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ109-291745- /O.EXP.KEKA.FZ.W.0029.000000T0000Z-221129T1700Z/ Mendocino Coast- 836 AM PST Tue Nov 29 2022 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... $$ CAZ102-104>106-300045- /O.CON.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 836 AM PST Tue Nov 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Del Norte Interior, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 10 AM to 7 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
926 WWUS76 KEKA 292204 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 204 PM PST Tue Nov 29 2022 CAZ101>106-300615- /O.CON.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 204 PM PST Tue Nov 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...Coastal Del Norte, Del Norte Interior, Northern Humboldt Coast, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 10 AM to 7 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
516 WWUS76 KEKA 300609 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1009 PM PST Tue Nov 29 2022 CAZ101>106-301415- /O.CON.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 1009 PM PST Tue Nov 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 55 mph expected. Highest winds across interior ridges and coastal headlands, gusts up to around 35 mph around Humboldt Bay. * WHERE...Coastal Del Norte, Del Norte Interior, Northern Humboldt Coast, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 10 AM to 7 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
572 WWUS76 KEKA 300857 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1257 AM PST Wed Nov 30 2022 CAZ101>106-302215- /O.CON.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 1257 AM PST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts ranging from 30 to 40 mph around Humboldt Bay and other coastal communities. Stronger gusts to 55 mph along exposed coastal headlands, hills and ridges. * WHERE...Coastal Del Norte, Del Norte Interior, Northern Humboldt Coast, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 10 AM this morning to 7 PM PST this evening. Peak winds will occur from midday through the afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
578 WWUS76 KEKA 301236 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 436 AM PST Wed Nov 30 2022 CAZ101>106-302045- /O.CON.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 436 AM PST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts ranging from 30 to 40 mph around Humboldt Bay and other coastal communities. Stronger gusts to 55 mph along exposed coastal headlands, hills and ridges. * WHERE...Coastal Del Norte, Del Norte Interior, Northern Humboldt Coast, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 10 AM this morning to 7 PM PST this evening. Peak winds will occur from midday through the afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
879 WWUS76 KEKA 301551 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 751 AM PST Wed Nov 30 2022 CAZ101>106-010000- /O.CON.KEKA.WI.Y.0009.221130T1800Z-221201T0300Z/ Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior- 751 AM PST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 15 to 25 mph with gusts up to 55 mph expected. * WHERE...Coastal Del Norte, Del Norte Interior, Northern Humboldt Coast, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
404 WWUS76 KEKA 302212 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 212 PM PST Wed Nov 30 2022 CAZ103-010615- /O.NEW.KEKA.FZ.A.0014.221202T0700Z-221202T1700Z/ /O.CON.KEKA.WI.Y.0009.000000T0000Z-221201T0300Z/ Northern Humboldt Coast- 212 PM PST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...For the Wind Advisory, south winds 20 to 30 mph with gusts up to 45 mph. Strongest gusts expected across exposed ridges and coastal headlands. For the Freeze Watch, sub- freezing temperatures as low as 29 possible. * WHERE...Northern Humboldt Coast County. * WHEN...For the Wind Advisory, until 7 PM PST this evening. For the Freeze Watch, from Thursday evening through Friday morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-102-104>106-010300- /O.CON.KEKA.WI.Y.0009.000000T0000Z-221201T0300Z/ Coastal Del Norte-Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 212 PM PST Wed Nov 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. Strongest gusts expected across exposed ridges and coastal headlands. * WHERE...Coastal Del Norte, Del Norte Interior, Southwestern Humboldt, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ109-010615- /O.NEW.KEKA.FZ.A.0014.221202T0700Z-221202T1700Z/ Mendocino Coast- 212 PM PST Wed Nov 30 2022 ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 29 possible. * WHERE...Mendocino Coast County. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
706 WWUS76 KEKA 010254 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 654 PM PST Wed Nov 30 2022 CAZ103-011100- /O.EXP.KEKA.WI.Y.0009.000000T0000Z-221201T0300Z/ /O.CON.KEKA.FZ.A.0014.221202T0700Z-221202T1700Z/ Northern Humboldt Coast- 654 PM PST Wed Nov 30 2022 ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... * WHAT...Sub-freezing temperatures as low as 28 possible. * WHERE...Northern Humboldt Coast County. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ101-102-104>106-010400- /O.EXP.KEKA.WI.Y.0009.000000T0000Z-221201T0300Z/ Coastal Del Norte-Del Norte Interior-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- 654 PM PST Wed Nov 30 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... $$ CAZ109-011100- /O.CON.KEKA.FZ.A.0014.221202T0700Z-221202T1700Z/ Mendocino Coast- 654 PM PST Wed Nov 30 2022 ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 25 possible. * WHERE...Mendocino Coast County. * WHEN...From Thursday evening through Friday morning. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Nov 29, 5:49 AM PST, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 29, 5:49 AM PST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
549 AM PST Tue Nov 29 2022
.SYNOPSIS...Below average afternoon temperatures and chilly overnight
temperatures are expected to continue into next week. A significant
winter storm is expected Wednesday night and throughout Thursday.
Another winter system is expected by Friday.
&&
.DISCUSSION...A strong cold front associated with a low pressure
system off the coast of Vancouver Island is expected to move through
Northwest California on Wednesday. As a result, widespread chances
for measurable rainfall and lower elevation snow are expected
Wednesday night and into Thursday. This will most likely be a
significant winter storm event for the region.
Rainfall could reach over 1 inch to up to 3 inches. Windward
facing slopes are expected to have higher amounts than other parts
of the region. An intense band of precipitation moving in with
the cold front could also cause concern for localized flooding.
Flood prone areas and burn scars will be monitored.
On Thursday, snow levels could be as low as 2000 ft MSL. Initially,
the snow level could lower even more due to precipitation falling
through the cold and dry air mass preceding the moist air influx.
Further into Thursday, snow levels could remain low due to heavy
precipitation and upslope flow. If the snow levels are 2000 ft MSL
or below, many highway passes in Trinity, Humboldt and Del Norte
Counties would be impacted by heavy snow. The high elevation
sections of Highway 101 in Mendocino county could even potentially
see an inch or two of snow which would impact travel. Due to the
highly localized nature and many factors that go into snow levels in
the mountainous areas of the region, it is hard to pin down an exact
snow level. However, areas above 2000 ft MSL in Humboldt, Del Norte
and Trinity counties will most likely be upgraded from a Winter
Storm Watch to a Warning due to a high probability of heavy snow. In
general, areas in these counties above 2000 ft MSL are expected to
have snow throughout the duration of the event.
Ensemble models indicate more possibilities of systems favorable for
periods of rain and mountain snow into next week. In particular,
another system could potentially affect the Pacific Northwest going
into the weekend. This next system moving in on Friday is expected
to be colder with more potential for low elevation snow. Ensemble
models indicate that it will head south and then east toward the
Oregon Coast by Saturday afternoon. All ensemble models indicate
that the low will lose momentum before making it to the coast, but
to what degree is still uncertain. /JLW
&&
.AVIATION...Mainly VFR conditions being observed across the region as post
frontal northerly flow and drier air filter across the region. The VFR conditions
are expected to persist for another 24 hours before high and mid cloud cover
associated with an approaching front move into NW CA Wednesday morning. Thereafter
clouds, southerly winds and precipitation is expected as a winter storm will
bring mvfr and windy conditions to the the coastal terminals and interior areas through
Friday.
&&
.MARINE...Seas are still lingering around 11 feet this morning but
winds have diminished significantly. A brief period of light northerlies
and sca seas will continue today before winds begin to shift southwesterly
and westerly tonight. The wind shift will continue in advance of a potent
frontal system approach the waters from the northwest. This feature will
continue to promote an increase in wind speeds to Gale force across the
northern outer waters but at this time other zones should remain within
small craft advisory. The northern inner may still require a Gale too
but will wait for additional model runs. Winds will peak with frontal
passage on Wednesday around midday or early afternoon. Winds then shift
around to the N-NW and diminish during the day on Thursday, however a large
W-NW swell will build and seas are forecast to rise above 10 feet. Another
front will approach toward the end of the week and gale force winds and
large steep seas are forecast again. Gale force winds may persist into
Saturday mornings, but winds are forecast to trend down as another large
swell builds.
&&
.HYDROLOGY...A multi-inch rainfall event is forecast to occur
across Northwest California Wednesday evening through Thursday
afternoon. Low-level moisture flux will be favorably oriented
with west-southwest facing terrain such that locally heavy
rainfall rates will be possible...particularly in the vicinity of
the coast. That could lead to some areas of urban and small
stream flooding, as well as an increased risk for mountain rock
and mud slides. In addition, there is a marginal risk that
rainfall rates may become sufficiently large for debris flow
concerns across area burn scars.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Freeze Warning until 9 AM PST this morning for CAZ101-103-
109.
Winter Storm Watch from Wednesday afternoon through
Thursday afternoon for CAZ105>108.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 10 AM to 3 PM PST Wednesday for
PZZ450.
Small Craft Advisory until 3 PM PST this afternoon for
PZZ455-475.
Gale Warning from 7 AM to 3 PM PST Wednesday for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Nov 29, 3:57 AM PST, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 357 AM PST Tue Nov 29 2022 CAZ101-103-109-301200- Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast- 357 AM PST Tue Nov 29 2022 ...FREEZE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Freeze Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-104-110>115-301200- Del Norte Interior-Southwestern Humboldt- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 357 AM PST Tue Nov 29 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Low elevation snow probable on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105>108-301200- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity- 357 AM PST Tue Nov 29 2022 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Winter Storm Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 8:39 PM PST | Gale Watch | EKA | 7 hr | |
| Nov 29, 3:42 AM PST | Gale Warning | EKA | 37 hr | |
| Nov 29, 3:42 AM PST | Small Craft Advisory | EKA | 5 hr | |
| Nov 29, 8:17 AM PST | Winter Storm Warning | EKA | Del Norte, Humboldt, Trinity | 47 hr |
| Nov 29, 8:17 AM PST | Winter Weather Advisory | EKA | Del Norte, Humboldt, Mendocino, Trinity | 50 hr |
| Nov 29, 8:35 AM PST | Small Craft Advisory | EKA | 3 hr | |
| Nov 29, 2:25 PM PST | Small Craft Advisory | EKA | 4 days |
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.